MathSciNet Relay Station
MathSciNet bibliographic data
MR839985 (88a:92011) 92A10
Donnelly, Peter A genealogical approach to variable-population-size models in population genetics. J. Appl. Probab. 23 (1986), no. 2, 283–296.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement